Jump to content
Important Survey - Please Participate ×

Zoloft Withdrawal


[...]

Recommended Posts

Hi Everyone,

 

My name is Liz, Luis's husband. I know many of you know him from his Klonopin WD.  I have tapered off of Zoloft and am exp. a lot of WD.

Body aches, numbness, headaches, slurred speech and a lot of anger.

How long does this last?

 

I was on Zoloft for 8 years and my highest dose was .50 mg.  I came off slowly over the last 3 months.

 

Thanks everyone

Link to comment
Share on other sites

Protracted SSRI WD does happen. For most, it does fade gracefully as I understand it. Check sites like PaxilProgress... they may have a section for Zoloft. But, I assume it's different for all. But, those that I know who have come off have indeed healed.
Link to comment
Share on other sites

I was on zoloft for six years. I tried to taper off a few times but couldn't handle the balance issues and dizziness. I finally did it almost two years ago and the sx's did fade. Unfortunately I followed that by taking a much 'safer' drug according to the docs - xanax.

 

Not to diminish what you are going through, but zoloft w/d was a walk in the park compared to benzos. The key with zoloft for me was to taper slooooowly. Too fast and it can be rough. Hope you feel better soon :)

 

Jeff M.

Link to comment
Share on other sites

I like the forum Surviving Antidepressants.  I think they have good information about Zoloft withdrawal there. 

 

Three months is really not that long in withdrawal time.  I don't think you need to feel discouraged or worried in the least.  You're in the process of healing and recovering.  It can take a while yet. 

 

It seems like with AD withdrawal people often experience withdrawal symptoms and "relapse" around three to six months out after they quit.  And like with benzos, it can take many more months to feel really 100% back to normal.  But you'll get there.

 

You're going to do fine, hang in there!

Link to comment
Share on other sites

×
×
  • Create New...